# SDR VNAA20240214009

- Difficulty date: January 10, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 20,308 hours, 18,190 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036122009
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME, LOCATED BTW FS=1015.00 AND STGR 25LH TO 25RH AT REAR FUSELAGE INTERNAL STRUCTURE, BELOW FLOOR.  FRAME, LOCATED BTW FS=1015.00 AND STGR 25LH TO 25RH AT REAR FUSELAGE INTERNAL STRUCTURE, BELOW FLOOR WAS REPAIRED PER CRJ-900 SRM 53-00-06-201-001-A03
